×

Found 184 Documents (Results 1–100)

On the absolute convergence of double Fourier series of uniform almost periodic functions in a uniform metric. (English. Russian original) Zbl 1522.42006

Russ. Math. 67, No. 4, 56-65 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 3, 65-75 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Conditionally periodic solutions of an inhomogeneous linear system of differential equations with conditionally periodic coefficients. (English. Russian original) Zbl 1390.34114

Differ. Equ. 53, No. 12, 1543-1548 (2017); translation from Differ. Uravn. 53, No. 12, 1593-1598 (2017).
MSC:  34C27 34A30 37C60
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software